# SDR DLL16951932

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- Engine: Rroyce RB211524B402
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Component: PAC102MK4
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD NR 1 ENGINE FUEL PRESSURE LIGHT ILLUMINATED, THEN ENGINE FLAMED-OUT, ALL AIR STARTS WERE UNSUCCESSFUL, DIVERTED TO KEF.  REPLACED HP FUEL PUMP, OPERATION NORMAL.
